# SDR YENA20090804086

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 22,081 hours, 7,736 cycles
- Engine: Iae V2527A5
- Engine time: 32,875 hours, 12,058 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8249723010
- Part serial: 25400507
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,490 hours, 10,256 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 150 - MCO-JFK - ENG 1 SYSTEM FAULT ECAM WITH ASSOCIATED ENG 1 OVERTEMP ON DEPT AT 400 FT AGL UNABLE TO STABILIZE ENGINE, RETURNED TO MCO.  PARAMETERS GIVEN TO LOCAL MAINTENANCE.  REPLACED 10TH STAGE BLEED VALVE, 7TH STAGE SOLENOID VALVE PER TSM 73-00-00-810-837 AND 73-00-00-810-817.  REMOVED AND REPLACED NR 1 ENG EEC IAW 73-22-34.  PERFORMED ENGINE HIGH POWER ASSURANCE TEST, NO FAULTS NOTED.  OPS CHECK GOOD.
